West Virginia, 2016Flash Flooding and Damaging Winds in West Virginia, July 14, 2016
July 14, 2016 · NWS RLX · 8 events in 5 counties and zones
Convection formed in the heat of the day, with highs around 90 degrees and dew points around 70. There was also an east-to-west boundary in the vicinity, likely from convective activity the previous night or earlier in the day.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $701,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Convection formed in the heat of the day, with highs around 90 degrees and dew points around 70. There was also an east-to-west boundary in the vicinity, likely from convective activity the previous night or earlier in the day. Initially, the convection grew rapidly along a line from northeast Kentucky into West Virginia, with several bowing segments developing. However, with very weak shear, the storms were fairly short lived. Regardless, the storms did cause some local tree and property damage. Multiple outflow boundaries formed from this initial convection. This lead to training storms and flash flooding across the I-64 corridor between Huntington and Charleston.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jul 14, 1:27 PM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 14, 1:27 PM EST, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
227 PM EDT THU JUL 14 2016
.SYNOPSIS...
A warm and humid atmosphere remains in place. A cold front passes
Saturday/Saturday night. Back into diurnal showers and storms
through mid week.
&&
.NEAR TERM /THROUGH FRIDAY/...
Latest radar data continues to show scattered showers and storms
across our mountain counties. Other isolated storms had developed
across mainly southern parts of the area.
These storms should continue into the evening hours. In
addition...an area of showers and storms...currently across
portions of central Kentucky are expected to push east into the
area. These storms should mainly impact the southern counties.
Models indicate that the storms should decrease from the northwest
tonight...with most of any remaining precipitation to be confined
to the southern mountain counties.
With daytime heating on Friday...scattered showers and storms
should once again be possible across the mountain counties as well
as portions of the coal fields. Any showers and storms that
develop across the remainder of the region should be more isolated
in nature.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Corrected for really bad grammar.
Cold front will be slowly working its way through the CWA and
will stall in a northeast-southwest oriented line next to the
mountains...providing an area of convergence for convective
development. Increase the POPS through the afternoon...peaking in
the late afternoon/early evening. Good agreement from the
operational NAM and ECMWF take the front past the mountains
Saturday night...and providing just enough dry air in its wake for
only slight chance POPS over the higher terrain on Sunday. GFS is
a bit too quick with all of this...so left that model out of the
equation. Will see modest dewpoint and temperature drops in the
wake of the front...most noticeable over the northwestern zones in
Southeast Ohio and in the aforementioned mountains.
In the forecast grids...not too many changes across the board
given the relative consistency of the models from run to run...and
largely just some TLC type changes.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Large area of upper level high pressure expected to move into the
central plains...providing opportunities for showers and
thunderstorms. Dominant area of high pressure will begin to move
into the middle Ohio Valley by the end of next week ushering
drier air. Temperatures look to stay warm and humid with highs in
the mid to upper 80s in the lowlands and 70s in the mountains.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
18z Thursday thru 18z Friday...MVFR...isold IFR conditions are
possible in scattered showers and storms through 05Z....with VFR
conditions anticipated elsewhere. Expect southwest winds around
10 kts.
Aft 05Z...expect MVFR cigs will develop across the mountains. Some
of the highest elevations could even see IFR conditions. Southwest
winds at less than 5 kts are expected.
Depending on how widespread precipitation is today...as well as
the amount of clouds and whether the winds decouple tonight...
some mountain valleys could MVFR/IFR vsbys/cigs. However...will
not include at this time due to uncertainty.
After 12Z...expect conditions will improve across the mountain
counties. However...showers and thunderstorms with MVFR/IFR
conditions will once again be possible...especially after 15Z.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing and coverage of convection may vary.
Dense river valley fog may develop between 05Z and 12Z.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H H M H H H H H
HTS CONSISTENCY H H H M M M H H H H H H
BKW CONSISTENCY M M M H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z FRIDAY...
No widespread IFR condition expected at this time.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...JSH/26
NEAR TERM...JSH
SHORT TERM...26
LONG TERM...26
AVIATION...JSH
Hazardous weather outlook, Jul 14, 8:19 AM EST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
919 AM EDT THU JUL 14 2016
KYZ101>103-105-OHZ083-086-087-VAZ003-WVZ005>007-013-014-024-025-
151330-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH-
DICKENSON-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-MINGO-LOGAN-
919 AM EDT THU JUL 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...PORTIONS OF SOUTHWEST VIRGINIA...AND PORTIONS
OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THE MAIN THREAT FROM ANY OF THESE STORMS WILL BE
DAMAGING WIND GUSTS.
SOME OF THESE STORMS MAY ALSO BECOME CAPABLE OF PRODUCING BRIEF
HEAVY DOWNPOURS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
OHZ066-067-075-076-084-085-VAZ004-WVZ008>011-015>020-026>040-046-047-
151330-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-BUCHANAN-JACKSON WV-WOOD-
PLEASANTS-TYLER-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
919 AM EDT THU JUL 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...PORTIONS OF SOUTHWEST VIRGINIA...AND PORTIONS OF CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
A FEW THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE SMALL HAIL
AND GUSTY WINDS THIS AFTERNOON AND EVENING.
SOME OF THESE STORMS MAY ALSO BECOME CAPABLE OF PRODUCING BRIEF
HEAVY DOWNPOURS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 14, 12:44 PM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
144 PM EDT THU JUL 14 2016
OHZ087-WVZ005>007-013-014-141830-
LAWRENCE-MASON-CABELL-PUTNAM-WAYNE-LINCOLN-
144 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PUTNAM...
NORTHEASTERN WAYNE AND CABELL COUNTIES...
AT 144 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER BEECH FORK
STATE PARK...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...WAYNE...PROCTORVILLE...BEECH FORK STATE PARK...
HURRICANE...BARBOURSVILLE...MILTON...CULLODEN...ONA...TEAYS VALLEY...
WEST HAMLIN...LAVALETTE...PEA RIDGE AND SALT ROCK.
THIS INCLUDES INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 7
AND 36.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3821 8242 3837 8253 3861 8209 3837 8192
TIME...MOT...LOC 1744Z 241DEG 23KT 3833 8240
09
Special weather statement, Jul 14, 1:12 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
212 PM EDT THU JUL 14 2016
KYZ101-OHZ086-087-WVZ006-007-014-141915-
GREENUP-LAWRENCE-GALLIA-MASON-CABELL-PUTNAM-
212 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENUP...LAWRENCE...
SOUTHERN GALLIA...NORTHWESTERN PUTNAM...MASON AND NORTHEASTERN CABELL
COUNTIES...
AT 212 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF
LAKE VESUVIUS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...PORTSMOUTH...IRONTON...GALLIPOLIS...WINFIELD...
COAL GROVE...LAKE VESUVIUS...ELEANOR...BUFFALO...GREENUP...LOAD...
LETITIA...FRANKLIN FURNACE...TEAYS VALLEY...FLATWOODS...RUSSELL...
VERNON...WATERLOO...RACELAND AND WORTHINGTON.
THIS INCLUDES INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 37
AND 43.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.
LAT...LON 3868 8303 3873 8303 3875 8288 3869 8288
3861 8285 3857 8281 3860 8274 3865 8277
3868 8276 3868 8270 3875 8270 3875 8266
3877 8266 3883 8187 3845 8185 3849 8265
3850 8267 3850 8268 3851 8295 3866 8306
TIME...MOT...LOC 1812Z 259DEG 16KT 3867 8239
08Special weather statement, Jul 14, 1:59 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
259 PM EDT THU JUL 14 2016
WVZ015-027-037-142000-
CLAY-NICHOLAS-KANAWHA-
259 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLAY AND EAST
CENTRAL KANAWHA COUNTIES...
AT 259 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CEDAR
GROVE...OR 13 MILES EAST OF CHARLESTON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHARLESTON...CHESAPEAKE...MARMET...BELLE...CEDAR GROVE...EAST BANK...
GLASGOW...PRATT...GLEN...COAL FORK...BICKMORE...POND GAP...BENTREE...
INDORE AND PROCIOUS.
THIS INCLUDES WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 81 AND
89... AND BETWEEN MILE MARKERS 92 AND 95.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3829 8159 3853 8126 3853 8122 3832 8105
3826 8122 3826 8123 3825 8125 3815 8151
TIME...MOT...LOC 1859Z 237DEG 17KT 3831 8139
08Special weather statement, Jul 14, 2:18 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
318 PM EDT THU JUL 14 2016
WVZ007-008-014>016-142015-
MASON-KANAWHA-ROANE-JACKSON-PUTNAM-
318 PM EDT THU JUL 14 2016
...STRONG THUNDERSTORMS WILL AFFECT ROANE...NORTHERN PUTNAM...
SOUTHERN MASON AND SOUTHERN JACKSON COUNTIES...
AT 317 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE LOCATED 7 MILES
NORTHEAST OF BUFFALO...OR 10 MILES NORTH OF WINFIELD...MOVING EAST
AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPENCER...BUFFALO...KENNA...AMMA...LEON...FAIRPLAIN...HARMONY...
GAY...GANDEEVILLE...LOONEYVILLE...SOUTHSIDE...LIBERTY...KENTUCK...
FRAZIERS BOTTOM...LEFT HAND...WALTON...GIVEN...TARIFF...
STATTS MILLS AND GRIMMS LANDING.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 BETWEEN MILE MARKERS 26 AND 32.
INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 118 AND 135.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3871 8218 3887 8127 3857 8115 3855 8211
3869 8219
TIME...MOT...LOC 1917Z 264DEG 23KT 3868 8188
08Special weather statement, Jul 14, 2:31 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT THU JUL 14 2016
OHZ087-WVZ006-007-014-015-142015-
LAWRENCE-MASON-CABELL-KANAWHA-PUTNAM-
331 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PUTNAM...SOUTHERN MASON
AND NORTHEASTERN CABELL COUNTIES...
AT 331 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILTON...OR 13
MILES WEST OF WINFIELD...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINFIELD...ELEANOR...BUFFALO...BANCROFT...ATHALIA...GREEN BOTTOM...
SOUTHSIDE...LIBERTY...FRAZIERS BOTTOM AND GRIMMS LANDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3859 8223 3859 8219 3862 8217 3879 8184
3873 8180 3871 8181 3868 8177 3851 8167
3844 8235 3851 8240
TIME...MOT...LOC 1931Z 244DEG 29KT 3853 8213
08Thunderstorm Wind, Clay
- When
- July 14, 2:42 PM EST
- Where
- Clay County, 0.69 mi S of Clay
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.460, -81.080
Multiple branches were blown down. Power outages occurred.
Thunderstorm Wind, Putnam
- When
- July 14, 3:00 PM EST
- Where
- Putnam County, 0.88 mi NW of Scary
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.440, -81.860
Thunderstorm Wind, Kanawha
- When
- July 14, 3:03 PM EST
- Where
- Kanawha County, Nitro
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 38.420, -81.830
Flash Flood, Cabell
- When
- July 14, 3:50 PM EST to 6:30 PM EST
- Where
- Cabell County, 0.54 mi N of Hodges to 2.26 mi SE of West Huntington
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $500,000
- Reported by
- Emergency Manager
- Coordinates
- 38.378, -82.429
Water rose rapidly on several local streams and creeks resulting in roadway blockages and homes surrounded. The hardest hit area was along Green Valley Road where 50 homes sustained damage from high water. The public witnessed a car drive rapidly into flooded waters along Green Valley Road. After assisting the driver and one passenger out of the vehicle, they called 911. Rescuers were unable to get the second passenger out, before the vehicle floated away. A 56 year old woman drowned in the vehicle.
Additional flooding occurred along Fourpole creek in Huntington from runoff to the south. This creek rose out of its banks and blocked Enslow Blvd, plus several local connecting streets. Water surrounded around a dozen homes along Enslow Blvd and flooded sections of Ritter Park.
Flash Flood, Cabell
- When
- July 14, 4:00 PM EST to 6:00 PM EST
- Where
- Cabell County, 1.76 mi E of Milton to 1.84 mi ESE of Milton
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 38.425, -82.098
Lee Creek rose out of its banks and high water blocked many access roads in the Hidden Brooke Apartment complex. Water surrounded several buildings for an hour.
Flash Flood, Putnam
- When
- July 14, 4:30 PM EST to 6:30 PM EST
- Where
- Putnam County, 0.95 mi WSW of Hurricane to 0.12 mi WSW of Hurricane
- Cause
- Heavy Rain
- Property damage
- $200,000
- Reported by
- 911 Call Center
- Coordinates
- 38.425, -82.046
Around 15 mobile homes in the Westwood mobile home park sustained water damage from flooding of Indian Fork. The park was inaccessible due to high water during the event. Residents needed to be helped away from their homes. Hurricane Creek came out of its banks too. Water rose into several yards, as well as around homes.
Thunderstorm Wind, Boone
- When
- July 14, 4:37 PM EST
- Where
- Boone County, Danville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.080, -81.830
Large branches were blown down on Creek Road.
Thunderstorm Wind, Boone
- When
- July 14, 4:38 PM EST
- Where
- Boone County, 1.09 mi E of Madison
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.070, -81.810
Large branches were blown down along Route 85.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Virginia, July 14, 20161 death · $48,000 · 55 kt wind · 13 events
- Damaging Wind and Lightning Strikes in Alabama, July 14, 20161 death · 4 injured · $500 · 3 events
- Flash Flooding and Hail in Oklahoma, July 14, 2016$1.3 million · 1.5 in hail · 77 events
- Hail and Damaging Winds in Tennessee, July 14, 20161 death · $14,000 · 1 in hail · 8 events
- Lightning Strike in Louisiana, July 14, 20161 death · 1 injured · 1 event
- Hail and Damaging Winds in Arkansas, July 14, 20161 injured · $521,000 · 61 kt wind · 51 events
- Flash Flood and Damaging Winds in Mississippi, July 14 to 15, 2016$228,000 · 58 kt wind · 16 events
- Damaging Winds in Texas, July 14, 2016$260,000 · 78 kt wind · 5 events
- Damaging Winds in Louisiana, July 14 to 15, 2016$148,000 · 56 kt wind · 10 events
- Damaging Winds in New Jersey, July 14, 20162 injured · $39,000 · 61 kt wind · 8 events
- Damaging Winds in New York, July 14, 2016$95,000 · 60 kt wind · 5 events
- Damaging Winds in North Carolina, July 14, 2016$108,000 · 55 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 635995, 635996, 635997, 636005, 636002, 636009, 635998, 635999.